The Mathematical Institute, University of Oxford, Eprints Archive

Bifurcating spatial patterns arising from travelling waves in a tissue interaction model

Cruywagen, G. C. and Maini, P. K. and Murray, J. D. (1994) Bifurcating spatial patterns arising from travelling waves in a tissue interaction model. Applied Mathematics Letters, 7 (3). pp. 63-66.

[img]
Preview
PDF
1283Kb

Abstract

We analyse a tissue interaction model recently proposed to account for pattern formation in the morphogenesis of skin organ primordia. We show that the model can exhibit travelling wave solutions which leave in their wake a spatially nonuniform, steady state solution.

Item Type:Article
Uncontrolled Keywords:Travelling waves; Tissue interaction; Steady state patterns
Subjects:A - C > Biology and other natural sciences
Research Groups:Centre for Mathematical Biology
ID Code:489
Deposited By:Philip Maini
Deposited On:10 Dec 2006
Last Modified:20 Jul 2009 14:21

Repository Staff Only: item control page